# SDR ASAA2023020141770

- Difficulty date: February 1, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 3,175 hours, 916 cycles
- System (JASC): 2210 · Autopilot System
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT CHECK PRESSING RECALL SPEED TRIM FAIL LIGHT ILLUMINATED EXTINGUISHES WHEN RESETTING MASTER CAUTION. GROUNDED - YES. PER B737-9 IFIM TASK 22-11-00-810-071. RESET AND TEST SPEED TRIM OK. REF B737-9 AMM 22-11-00- SPEED/STAB TRIM TEST.
